RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1971, Volume 8, Number 3, Pages 335–342 (Mi tmf4410)  

This article is cited in 1 scientific paper (total in 1 paper)

Vacuum degeneracy of scalar charged field with self-interaction $H'=g\int(\varphi^*\varphi)^2{dx}$ in the case of one spatial degree of freedom

L. G. Zastavenko


Abstract: The vacuum degeneration is studied in the quantum theory of a charged scalar field with the self-interaction $H'=g(\varphi^*\varphi)^2$ in the case of one spatial degree of freedom. Besides the Goldstone particle with the rest mass equal to zero, there is another particle with the non-zero rest mass, which decays into the even number of particles with zero rest mass. Impossibility of the decay into the odd number of particles is connected with the existence of a motion integral of the parity type; the particles with the zero and non-zero rest mass belong to the eigen-values of this integral equal to $+1$ and $-1$ respectively.

Full text: PDF file (680 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1971, 8:3, 870–875

Received: 04.08.1969
Revised: 20.02.1970

Citation: L. G. Zastavenko, “Vacuum degeneracy of scalar charged field with self-interaction $H'=g\int(\varphi^*\varphi)^2{dx}$ in the case of one spatial degree of freedom”, TMF, 8:3 (1971), 335–342; Theoret. and Math. Phys., 8:3 (1971), 870–875

Citation in format AMSBIB
\Bibitem{Zas71}
\by L.~G.~Zastavenko
\paper Vacuum degeneracy of scalar charged field with self-interaction $H'=g\int(\varphi^*\varphi)^2{dx}$ in the case of one spatial degree of freedom
\jour TMF
\yr 1971
\vol 8
\issue 3
\pages 335--342
\mathnet{http://mi.mathnet.ru/tmf4410}
\transl
\jour Theoret. and Math. Phys.
\yr 1971
\vol 8
\issue 3
\pages 870--875
\crossref{https://doi.org/10.1007/BF01029342}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4410
  • http://mi.mathnet.ru/eng/tmf/v8/i3/p335

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. G. Zastavenko, “Reduction of the problem of calculating the class of infinite-multiplicity integrals in quantum field theory to the solution of an integral equation”, Theoret. and Math. Phys., 20:1 (1974), 660–666  mathnet  crossref  zmath
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:161
    Full text:53
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019